Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Took depo shot. Did not have periods. Having light periods now. Pregnancy tests negative. Reason?

I am not sure how far along I am in my pregnancy or if I am even pregnant. I have taken four pregnancy test and they have all came out negative can I be pregnant? I hadn t started my menstral cycle for two months and just within the last week I had started some what of a period for about 4 days now. I got th depo shot in november but about two or a week before I got the depo I felt a litle knot or ball in my lower section what can it mean?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN, Maternal and Fetal Medicine 's  Response
The chance of being pregnant is very low ,for two reason:
you are on depo shot
and pregnancy test negative.
Light periods is from the effect of contraception.
The little knot in your lower section can be from the premenstrual pain.
Do not be worried and take for your self
Answered: Sun, 1 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor